# SDR QXEA200600888

- Difficulty date: March 21, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 11,734 hours, 12,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX: LT OUTBOARD FLAP UPPER SKIN CHAFED 13.5" FWD OF AFT EDGE APPROX 5" LONG ON PREVIOUS REPAIR 80" FROM INBOARD END.  MAINTENANCE REPAIRED IAW Q400 SRM 51-26-10, SRM 57-52-30-320-801, NDTM PART 6, 51-00-02, NDTM PART 1, 51-00-04, HORIZON EA 6-57-444, SRM 51-42-90 AND SRM 51-25-05-370-801.
